MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Model Number SBD-289
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of may 01, 2025, was chosen as the best estimate based on the bsc aware date.Block d4, h4: the complainant was unable to provide a lot number.Therefore, the manufacture date is unknown.Block d4: this is a non-sterile device with no expiration date.Block h6: imdrf device code a0401 captures the reportable event of brush broken/fractured.
 
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog was used during a scope cleaning on unknown date.Reportedly, the brush head detached inside the scope during cleaning.There were no reported patient complications as a result of this event.

Brand Name
HEDGEHOG
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CHANGZHOU TEMEIRUI MEDICAL
building 34 no 249
middle liangchan
changzhou, 100 21320 0
CH   213200
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22096711
Report Number3005099803-2025-02388
Device Sequence Number8059870
Product Code MNL
UDI-Device Identifier00840253114044
UDI-Public(01)00840253114044
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBD-289
Device Catalogue NumberSBD-289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown